# SDR ASAA2016121719070

- Difficulty date: December 17, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 37,900 hours, 11,282 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, 24 EACH FAN BLADE SHIMS REQUIRE REPLACEMENT. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENGINE FAN BLADE SHIMS REF ASA T/C 78472002.
